Risikoallokation in einem Marktsystem

Hellwig, Martin

URL: http://www.sjes.ch/papers/1986-III-1.pdf
Additional URL: https://ideas.repec.org/a/ses/arsjes/1986-iii-1.ht...
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Swiss Journal of Economics and Statistics = Schweizerische Zeitschrift für Volkswirtschaft und Statistik = Revue suisse d'économie et de statistique
Volume: 122
Issue number: 3
Page range: 231-251
Place of publication: Bern [u.a.]
Publishing house: Lang
ISSN: 0303-9692 , 2235-6282
Publication language: German
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics
Translation of the abstract: http://madoc.bib.uni-mannheim.de/unibiblio/admin/aendern.php?table (German)

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item